# SDR CALA2019022200278

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 28,878 hours, 9,853 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STATION 157.10 EIGHT INCHES AFT OF L/E SPAR REPAIRED CRACK PER SRM 55-10-01 REPAIR 11. PLACED ON DIP TO INSP ECT PER SRM55-10-01 TABLE 204/REPAIR 11 AND FIGURE 206/REPAIR 11 INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES REPEAT INSPECTIO INSPECTIONS 9,000 FLIGHT CYCLES. TOMC APPROVED PLACED ON DIP REPAIRED CRACK PER SRM 55-10-01 REPAIR 11. PLACED ON DIP TO INSP ECT PER SRM55-10-01 TABLE 204/REPAIR 11 AND FIGURE 206/REPAIR 11 INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES REPEAT INSPECTION EVERY 9,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED BY QC Q/C REVIEWED. INSPECT AT 56000 TOTAL CYCLES THEN REPEAT EVERY 9000 CYCLES THEREAFTER.
